Download this article
 Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
Frobenius actions on Del Pezzo surfaces of degree 2

Olof Bergvall

Vol. 21 (2024), No. 1, 1–10
DOI: 10.2140/iig.2024.21.1

We determine the number of Del Pezzo surfaces of degree 2 over finite fields of odd characteristic with specified action of the Frobenius endomorphism, i.e., we solve the “quantitative inverse Galois problem”. As applications we determine the number of Del Pezzo surfaces of degree 2 with a given number of points and recover results of Banwait, Fité and Loughran and Loughran and Trepalin.

Del Pezzo surfaces, moduli spaces, Frobenius endomorphism, inverse Galois problem, point counts, cohomology
Mathematical Subject Classification
Primary: 14J10, 14J26
Secondary: 05E18, 14F20
Received: 23 November 2022
Revised: 24 February 2023
Accepted: 19 April 2023
Published: 9 January 2024
Olof Bergvall
Department of Mathematics and Physics
Mälardalen University